# SDR HYIA20220114001

- Difficulty date: January 10, 2022
- Submitted: January 15, 2022
- Operation: Air carrier
- Aircraft: N979CA
- Make and model: Tecnam P2012
- Aircraft serial: 019
- Aircraft time: 1,120 hours, 1,188 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 476088
- Condition: Leaking
- Location: Fuel System
- Part time: 390 hours, 437 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

THE PILOT REPORTED A FUEL SMELL IN THE CABIN DURING FLIGHT.  MAINTENANCE INSPECTED AND FOUND THE HEATER FUEL PUMP LEAKING.  THIS WAS REMOVED AND REPLACED WITH NO FURTHER DEFECTS NOTED.
